Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from vestibular disease. CT scan showed cerebellar atrophy. Recent scan showed mild atrophic changes with ventricular prominence. Help?

DOCTOR OF THE MONTH - Apr 2014
Apr 2014
User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 2004
Answered : 6391 Questions
Question
Hi! I am XXXXXXX Ghosh. Age 35. I am suffering from vestibular disease for last 1 & half years. on the year 2012 one CT scan of my brain showed cerebral/cerebellar atrophy. That time i was having problem in speaking, walking. severe nausea was there. later i checked up with a neuro hospital. there they did an MRI of brain and denied the previous report of cerebral atrophy. then i was detected with vestibular problem. from then i was suffering from the disease. Recently at Christian Medical College, Vellore my MRI of brain shows mild atrophic changes with ventricular prominence. what should i do? Whom will i believe
Posted Wed, 16 Oct 2013 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Indu Kumar 3 hours later
Brief Answer:
You should contact good radiologist and ENT

Detailed Answer:
Hello
Thanks for wirting to XXXXXXX

I think findings of atropy is right.
It has very clear cut findings in the form of prominent gyri and sulci with prominent ventricles.
It can't be missed,but it is bit early in your case according to your age.
On the other side,MRI is the investigation of choice for ear pathology.
If there is any problem,then it should be reported in all reports.

It should be corelated with clinical findings of vestibular pathology.
HRCT of ear is helpful in some cases. It can be done in needful cases.
You should consult good radiologist with films. You should also take opinion of ENT surgeon.

You can also upload films to me.

Hope I have answered your query.
Get well soon.
Further queries are most welcome.

Take Care
Dr.Indu XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor